# SDR YYFA20111024001

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53903
- Aircraft time: 36,927 hours, 36,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, TOWER CALLED THE ACFT AND REPORTED THAT ANOTHER OPERATOR CALLED IN AND REPORTED SMOKE WAS COMING FROM THE RT LANDING GEAR.  MX INSPECTED THE GEAR AND FOUND THE INBD RT BRAKE ASSY LEAKING HYD FLUID FROM THE QUICK DISCONNECT FITTING.  THE ACFT WAS TOWED TO THE PARKING AREA. MX REMOVED THE NR 3 BRAKE LINE, CAPPED AND SECURED.  THE ACFT WAS RELEASED FOR SERVICE IAW MEL 32-10.  SPECIAL AIRPORT RADS WERE PROVIDED AND THE ACFT RESUMED THE SCHEDULED FLIGHT.
